# SDR YENA201909270552

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 29,206 hours, 18,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, AEROMAN REPORTED CORROSION DAMAGE FOUND ON THE UPPER FLANGE ON THE FR16 LH CROSS BEAM AT THE FWD FUSELAGE. SEE REF /1/ EA FOR MORE DETAILS. THE DAMAGE WAS REMOVED BY BLEND OUT PER E190 SRM 51-10-03 AND REMAINING THICKNESSES WERE MEASURED. (1) MRT REWORKED AREA 1= 0.120 IN, % REMOVED MATERIAL= 24.05% (2) MRT REWORKED AREA 2= 0.070 IN, % REMOVED MATERIAL= 40.68% (3) MRT REWORKED AREA 3= 0.155 IN, % REMOVED MATERIAL= 1.89%. AEROMAN REPORTED REMAINING THICKNESSES TO EMBRAER FOR A REPAIR DISPOSITION AND EMBRAER PROVIDED REF /2/ ETD WITH REPAIR INSTRUCTIONS TO ACCOMPLISH A CUTOUT & FABRICATE REPAIR PARTS PER REF /3/ SRM REPAIR & INSTALL AN L ANGLE, A REPAIR DOUBLER AND SPECIALLY FABRICATED REINFORCEMENT (PN 170-05323-005). THIS REPAIR IS APPROVED PER REF /2/ ETD & REF /4/ ANAC FORM AS PERMANENT WITHOUT POST REPAIR INSPECTION. THIS EC E19-678-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION. THIS PERMANENT, CATEGORY A, REPAIR HAS BEEN APPROVED VIA REF /2/ ETD AND IS CLASSIFIED AS MAJOR.
